Ueber die simultanen Invarianten binärer Formen

P. Gordan

Mathematische Annalen (1872)

  • Volume: 5, page 595-601
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gordan, P.. "Ueber die simultanen Invarianten binärer Formen." Mathematische Annalen 5 (1872): 595-601. <http://eudml.org/doc/156589>.

author = {Gordan, P.},
journal = {Mathematische Annalen},
keywords = {Binary form; invariant},
language = {ger},
pages = {595-601},
title = {Ueber die simultanen Invarianten binärer Formen},
url = {http://eudml.org/doc/156589},
volume = {5},
year = {1872},

AU - Gordan, P.
TI - Ueber die simultanen Invarianten binärer Formen
JO - Mathematische Annalen
PY - 1872
VL - 5
SP - 595
EP - 601
LA - ger
KW - Binary form; invariant
UR - http://eudml.org/doc/156589
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.